×

zbMATH — the first resource for mathematics

The Kline sphere characterization problem. (English) Zbl 0060.40501

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dick Wick Hall, A partial solution of a problem of J. R. Kline, Duke Math. J. 9 (1942), 893 – 901. · Zbl 0060.40502
[2] Dick Wick Hall, A note on primitive skew curves, Bull. Amer. Math. Soc. 49 (1943), 935 – 936. · Zbl 0060.40503
[3] F. B. Jones, Bull. Amer. Math. Soc. Abstract 48-11-340.
[4] C. Kuratowski, Une caractérisation topologique de la surface de la sphère, Fund. Math. vol. 13 (1929) pp. 307-318. · JFM 55.0977.01
[5] Leo Zippin, A study of continuous curves and their relation to the Janiszewski-Mullikin theorem, Trans. Amer. Math. Soc. 31 (1929), no. 4, 744 – 770. · JFM 55.0331.01
[6] Leo Zippin, On Continuous Curves and the Jordan Curve Theorem, Amer. J. Math. 52 (1930), no. 2, 331 – 350. · JFM 56.0510.04 · doi:10.2307/2370687 · doi.org
[7] R. L. Wilder, A converse of the Jordan-Brouwer separation theorem in three dimensions, Trans. Amer. Math. Soc. 32 (1930), no. 4, 632 – 657. · JFM 56.1125.05
[8] Schieffelin Claytor, Topological immersion of Peanian continua in a spherical surface, Ann. of Math. (2) 35 (1934), no. 4, 809 – 835. · Zbl 0010.27602 · doi:10.2307/1968496 · doi.org
[9] Robert L. Moore, Concerning a set of postulates for plane analysis situs, Trans. Amer. Math. Soc. 20 (1919), no. 2, 169 – 178. · JFM 47.0519.06
[10] Egbertus R. van Kampen, On some characterizations of 2-dimensional manifolds, Duke Math. J. 1 (1935), no. 1, 74 – 93. · Zbl 0011.27502 · doi:10.1215/S0012-7094-35-00108-9 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.